# SDR DL757970220

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Corroded
- Location: Cabin
- Component: NA
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMER LIGHT INOP.  CLEANED CORROSION OFF LIGHT BULB, CHECKS GOOD PER MM.
